We consider a matrix of microdifferential operators of Fuchsian type with respect to several variables and obtain the Cauchy-Kovalevskaja type theorem for the Goursat problem. Moreover, we prove the existence theorem in the framework of microfunctions under some assumptions for initial values and the operator.
Cite this article
Susumu Yamazaki, Goursat Problem for a Microdifferentlal Operator of Fuchsian Type and Its Application. Publ. Res. Inst. Math. Sci. 33 (1997), no. 4, pp. 599–641DOI 10.2977/PRIMS/1195145149